MathSciNet Relay Station
MathSciNet bibliographic data
MR2887513 34A08 (26A33 34B18 45J05)
Zhang, Xinguang; Liu, Lishan; Wu, Yonghong Multiple positive solutions of a singular fractional differential equation with negatively perturbed term. Math. Comput. Modelling 55 (2012), no. 3-4, 1263–1274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement